Alert archive / Wyoming / Red Flag Warnings in 2011
Red Flag Warning 8, NWS Riverton, WY
NWS Riverton, WY issued this red flag warning at Sep 1, 2011, 2:24 AM MDT for 5 counties in Wyoming. It took effect at Sep 1, 2011, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 1, 2011, 2:24 AM MDT (08:24 UTC)
- In effect from
- Sep 1, 2011, 12:00 PM MDT
- Expired
- Sep 1, 2011, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Lincoln County, WY, Natrona County, WY, Sweetwater County, WY, Uinta County, WY
The radar
The Riverton/Lander radar (KRIW), 105 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 8.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4720 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
142 WWUS85 KRIW 010824 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 224 AM MDT THU SEP 1 2011 ...CRITICAL FIRE WEATHER DANGER CONTINUES OVER PORTIONS OF SOUTHWEST AND CENTRAL WYOMING... .AN APPROACHING TROUGH WILL CREATE WINDY CONDITIONS AND VERY LOW RELATIVE HUMIDITY VALUES OVER PORTIONS OF SOUTHWEST AND CENTRAL WYOMING. THIS COMBINED WITH CRITICALLY DRY FUELS WILL LEAD TO RED FLAG CONDITIONS OVER THESE AREAS THIS AFTERNOON AND EVENING. WYZ277-012100- /O.NEW.KRIW.FW.W.0008.110901T1800Z-110902T0200Z/ LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS- 224 AM MDT THU SEP 1 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 277... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 277. * WINDS...SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...10-16 PERCENT. * IMPACTS...EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND EVENING. ANY FIRES HAVE A HIGH POTENTIAL TO EXHIBIT EXTREME BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WYZ279-012100- /O.NEW.KRIW.FW.W.0008.110901T1800Z-110902T0200Z/ SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- 224 AM MDT THU SEP 1 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 279... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 279. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...8-14 PERCENT * IMPACTS...EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND EVENING. ANY FIRES HAVE A HIGH POTENTIAL TO EXHIBIT EXTREME BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WYZ289-012100- /O.NEW.KRIW.FW.W.0008.110901T1800Z-110902T0200Z/ GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS- 224 AM MDT THU SEP 1 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 289... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 289. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...7-13 PERCENT * IMPACTS...EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND EVENING. ANY FIRES HAVE A HIGH POTENTIAL TO EXHIBIT EXTREME BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/RIVERTON
2 follow-up statements
336 WWUS85 KRIW 011908 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 108 PM MDT THU SEP 1 2011 ...CRITICAL FIRE WEATHER DANGER CONTINUES OVER PORTIONS OF SOUTHWEST AND CENTRAL WYOMING... .AN APPROACHING TROUGH WILL CREATE WINDY CONDITIONS AND VERY LOW RELATIVE HUMIDITY VALUES OVER PORTIONS OF SOUTHWEST AND CENTRAL WYOMING. THIS COMBINED WITH CRITICALLY DRY FUELS WILL LEAD TO RED FLAG CONDITIONS OVER THESE AREAS THIS AFTERNOON AND EVENING. WYZ277-020200- /O.CON.KRIW.FW.W.0008.000000T0000Z-110902T0200Z/ LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS- 108 PM MDT THU SEP 1 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 277... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 277. * WINDS...SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...10-16 PERCENT. * IMPACTS...EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND EVENING. ANY FIRES HAVE A HIGH POTENTIAL TO EXHIBIT EXTREME BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WYZ279-020200- /O.CON.KRIW.FW.W.0008.000000T0000Z-110902T0200Z/ SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- 108 PM MDT THU SEP 1 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 279... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 279. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...8-14 PERCENT * IMPACTS...EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND EVENING. ANY FIRES HAVE A HIGH POTENTIAL TO EXHIBIT EXTREME BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WYZ289-020200- /O.CON.KRIW.FW.W.0008.000000T0000Z-110902T0200Z/ GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS- 108 PM MDT THU SEP 1 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 289... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 289. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...7-13 PERCENT * IMPACTS...EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND EVENING. ANY FIRES HAVE A HIGH POTENTIAL TO EXHIBIT EXTREME BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/RIVERTON
824 WWUS85 KRIW 020145 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 745 PM MDT THU SEP 1 2011 WYZ277-020245- /O.EXP.KRIW.FW.W.0008.000000T0000Z-110902T0200Z/ LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS- 745 PM MDT THU SEP 1 2011 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 277... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. $$ WYZ279-020245- /O.EXP.KRIW.FW.W.0008.000000T0000Z-110902T0200Z/ SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- 745 PM MDT THU SEP 1 2011 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 279... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. $$ WYZ289-020245- /O.EXP.KRIW.FW.W.0008.000000T0000Z-110902T0200Z/ GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS- 745 PM MDT THU SEP 1 2011 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 289... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. $$ 21
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Aug 31, 8:10 PM MDT, 6 hours 14 minutes earlier.
Area forecast discussion, Aug 31, 8:10 PM MDT, 6 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 810 PM MDT WED AUG 31 2011 .UPDATE... RED FLAG CONDITIONS ARE ALLEVIATING THIS EVENING AS WINDS DIMINISH AND RH'S BEGIN TO RISE. THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. .SHORT TERM...TONIGHT THROUGH SATURDAY WESTERN AND CENTRAL WYOMING WILL REMAIN BETWEEN A PACIFIC TROUGH OVER THE PACIFIC NORTHWEST AND A HIGH PRESSURE RIDGE OVER THE SOUTHERN PLAINS. THIS WILL CONTINUE TO PRODUCE SOUTHWEST FLOW ALOFT OVER WYOMING. AS THE PACIFIC TROUGH MOVES EAST...A COLD FRONT OVER SOUTHERN MONTANA WILL MOVE SOUTH INTO NORTHERN WYOMING TONIGHT AND SURGE SOUTH INTO CENTRAL WYOMING BY MORNING. THIS WILL BRING HIGHER HUMIDITY AND COOLER AIR TO NORTHERN AND CENTRAL AREAS AND BECOME A FOCUS FOR CONVECTION ON THURSDAY. SOUTH OF THE FRONT...DRY AND WINDY CONDITIONS WILL PERSIST. DRY AND STABLE AIR WILL THEN BE OVER THE AREA FRIDAY AND SATURDAY WITH WEST FLOW ALOFT PRODUCING BREEZY TO WINDY AREAS. MODELS IN FAIR AGREEMENT IN THE SHORT TERM. .LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY DRY CONDITIONS ASSOCIATED WITH AN AREA OF HIGH PRESSURE WILL LAST THROUGH MONDAY MORNING ACROSS THE FORECAST AREA WITH WARMING TEMPERATURES. THE RIDGE AXIS WILL THEN MOVE FURTHER EAST THROUGH THE FORECAST AREA...ALLOWING A SOUTHWESTERLY FLOW TO DEVELOP ACROSS MUCH OF THE CWA. THIS SOUTHWESTERLY FLOW WILL USHER IN ADDITIONAL MOISTURE MONDAY AFTERNOON...TO INTRODUCE SHOWERS AND THUNDERSTORMS...MAINLY ACROSS SOUTHWESTERN WYOMING. MODELS INDICATE THE POTENTIAL FOR AN AREA OF LOW PRESSURE TO FORMING OVER WYOMING TUESDAY NIGHT. THIS AREA OF LOW PRESSURE WILL THEN SWEEP ACROSS THE FORECAST AREA...SPREADING SHOWERS AND THUNDERSTORMS ACROSS THE AREA. COOLER TEMPERATURES WILL THEN REMAIN PRESENT OVER THE AREA. && .AVIATION... SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS EVENING...ESPECIALLY ACROSS THE NORTHWEST WHERE STORMS WILL CONTINUE THROUGH THE OVERNIGHT HOURS. A COLD FRONT WILL MOVE THROUGH THE AREA OVERNIGHT AND INTO THE DAYTIME HOURS OF THURSDAY. BECAUSE OF THIS FRONT AND LINGERING MOISTURE FROM SHOWER ACTIVITY...MODELS INDICATE THE FORMATION OF A LOW CLOUD DECK AFTER 08Z THURSDAY FOR PORTIONS OF NORTHERN WYOMING...ESPECIALLY KCOD AND KCPR. CURRENT FORECAST SUPPORTIVE OF THESE LOW CLOUD DECKS. SCATTERED SHOWERS AND THUNDERSTORMS WILL THEN BE PRESENT ACROSS THE NORTHERN THIRD OF THE FORECAST AREA AFTER 12Z THURSDAY...WITH SHOWER ACTIVITY SPREADING SOUTH THROUGH THE DAY. PERIODS OF MVFR CONDITIONS WILL BE POSSIBLE UNDER HEAVY RAINFALL. GUSTY WIND WILL ALSO BE POSSIBLE WITH SHOWERS AND THUNDERSTORMS. && .FIRE WEATHER... CRITICAL FIRE WEATHER DAY FOR MUCH OF WESTERN AND CENTRAL WYOMING THIS EVENING. AN APPROACHING TROUGH WILL BRING VERY WINDY CONDITIONS ALONG WITH LOW RELATIVE HUMIDITY IN THE MID TO LOWER TEENS. RED FLAG WARNINGS ARE IN EFFECT FOR ALL AREAS EXCEPT 140...414...415 AND 416 FROM NOON UNTIL 8 PM THIS EVENING. EVEN THESE AREAS NOT IN THE WARNING WILL SEE THE STRONG WINDS...THOUGH RELATIVE HUMIDITY WILL BE SOMEWHAT HIGHER IN THESE ZONES. HOWEVER...THE FIRE WEATHER DANGER WILL BE QUITE HIGH. THUNDERSTORM COVERAGE WILL BE ISOLATED TODAY WITH STRONG OUTFLOWS AND LIGHTNING POSSIBLE. A COLD FRONT WILL MOVE INTO THE NORTH TONIGHT AND POSSIBLY INTO THE CENTRAL...EAST OF THE DIVIDE. GUSTY WINDS AHEAD OF THE FRONT WILL CONTINUE THURSDAY ACROSS THE WEST AND SOUTH...AND POTENTIALLY IN THE CENTRAL...AS THERE IS UNCERTAINTY INTO HOW FAR SOUTH THE FRONT PROGRESSES THURSDAY MORNING. FIRE WEATHER HIGHLIGHTS WILL LIKELY BE NEEDED OVER THE SOUTH AND POSSIBLY THE CENTRAL. THE TROUGH WILL MOVE ACROSS THE STATE THURSDAY AFTERNOON AND EVENING. A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE ALONG THE FRONT. CHILLY AIR MOVES IN WITH AREAS OF FROST LIKELY OVER THE WEST FRIDAY MORNING. A CLIPPER SYSTEM MOVES ACROSS MONTANA FRIDAY...WITH WINDS INCREASING ONCE AGAIN. WITH VERY DRY AIR STILL IN PLACE...WILL SEE THE FIRE WEATHER DANGER REMAIN HIGH...ESPECIALLY SOUTH AND CENTRAL. && .RIW WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING WYZ275>283-285>289-300. RED FLAG WARNING UNTIL 6 AM MDT THURSDAY WYZ284. && SHORT TERM...C.BAKER LONG TERM...BRANHAM AVIATION...BRANHAM FIRE WEATHER...C.BAKER
Hazardous weather outlook, Aug 31, 8:12 PM MDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 812 PM MDT WED AUG 31 2011 WYZ001>020-022>030-011200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 812 PM MDT WED AUG 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...REST OF TONIGHT ISOLATED THUNDERSTORMS WILL BE ENCOUNTERED ACROSS THE WEST THIS MORNING AND ACROSS THE REST OF THE AREA THIS AFTERNOON AND EVENING. THE MAIN HAZARDS WITH THESE STORMS WILL BE STRONG OUTFLOW WIND GUSTS AND DANGEROUS LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY...SCATTERED THUNDERSTORMS NORTH AND CENTRAL. SOME STRONGER STORMS ARE POSSIBLE. INCREASED FIRE DANGER SOUTH WITH STRONG...MAINLY DRY COLD FRONT PASSAGE. FRIDAY...INCREASED FIRE DANGER SOUTH AND CENTRAL DUE TO WARM TEMPERATURES...LOW RELATIVE HUMIDITY AND WINDY CONDITIONS. MONDAY...ISOLATED TO SCATTERED THUNDERSTORMS THUNDERSTORMS WEST. TUESDAY...ISOLATED TO SCATTERED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY STRONG WIND GUSTS OR HAIL WITH THUNDERSTORMS. TEAM RIVERTON
In the hours before
Special weather statement, Aug 31, 9:02 PM MDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 902 PM MDT WED AUG 31 2011 WYZ019-020-010430- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS- 902 PM MDT WED AUG 31 2011 ANOTHER AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE NORTHEAST FROM THE GREEN AND RATTLESNAKE MOUNTAINS ACROSS NATRONA COUNTY THROUGH 1030 PM. THE MAIN AREAS THAT WILL BE IMPACTED WILL BE MUDDY GAP... MILLS AND CASPER...AND MIDWEST. INTERSTATE 25 FROM CASPER NORTH TO THE JOHNSON COUNTY LINE WILL ALSO BE IMPACTED AT TIMES. WIND GUSTS AROUND 50 MPH...BRIEF HEAVY RAIN...AND DANGEROUS LIGHTNING WILL OCCUR WITH MOST STORMS. SEEK SAFE SHELTER INDOORS IF STORMS APPROACH YOUR LOCATION. AR
Special weather statement, Aug 31, 9:04 PM MDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 904 PM MDT WED AUG 31 2011 WYZ030-010400- EAST SWEETWATER COUNTY- 904 PM MDT WED AUG 31 2011 SHOWERS AND THUNDERSTORMS WILL MOVE NORTHEAST ACROSS EASTERN SWEETWATER COUNTY THROUGH 1000 PM. WIND GUSTS AROUND 45 MPH...BRIEF HEAVY RAIN...AND FREQUENT DANGEROUS LIGHTNING WILL OCCUR WITH MOST STORMS. SMALL HAIL MAY OCCUR WITH STRONGER STORMS. SEEK SAFE SHELTER INDOORS IF STORMS APPROACH YOUR LOCATION. AR
Local storm report, Aug 31, 10:41 PM MDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
1041 PM MDT WED AUG 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM TSTM WND GST NATRONA COUNTY AIRPORT 42.90N 106.46W
08/31/2011 M59 MPH NATRONA WY ASOS
&&
AEMSpecial weather statement, Aug 31, 10:47 PM MDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1047 PM MDT WED AUG 31 2011 WYZ020-022-010530- CASPER MOUNTAIN-NATRONA COUNTY LOWER ELEVATIONS- 1047 PM MDT WED AUG 31 2011 A FEW SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH SOUTHEAST NATRONA COUNTY THROUGH 1130 PM. WIND GUSTS AROUND 50 MPH...BRIEF HEAVY RAIN...AND FREQUENT DANGEROUS LIGHTNING WILL OCCUR WITH THE STORMS. AREAS IMPACTED WILL INCLUDE MILLS...CASPER...EVANSVILLE... CASPER MOUNTAIN. SEEK SAFE SHELTER INDOORS IF STORMS APPROACH YOUR LOCATION. AR
Nearby
Red Flag Warnings in Wyoming, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.